# SDR DALA2024022702760

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Row 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK OVERHEAD STOWAGE BIN LH SIDE IN ROW 1 (FWD SIDE) IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PER ER/A 615569-14. (0219713)
